# SDR ZZDA2010402

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 25 TO AFT ACCESSORY COMPT DID NOT ILLUMINATE WHEN TESTED.  CHECKED BATTERY PACK AT ROW 25.  NO DEFECTS NOTED.  PERFORMED EMERGENCY LIGHTING OPERATIONAL TEST.  EMERGENCY LIGHTS NOW ILLUMINATE.  OPS CHECK GOOD REF B717 33-51.
